Large deviations from a macroscopic scaling limit for particle systems with Kac interaction and random potential
Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 6, p. 677-715
@article{AIHPB_2007__43_6_677_0,
     author = {Mourragui, Mustapha and Orlandi, Enza},
     title = {Large deviations from a macroscopic scaling limit for particle systems with Kac interaction and random potential},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {43},
     number = {6},
     year = {2007},
     pages = {677-715},
     doi = {10.1016/j.anihpb.2006.09.008},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2007__43_6_677_0}
}
Mourragui, Mustapha; Orlandi, Enza. Large deviations from a macroscopic scaling limit for particle systems with Kac interaction and random potential. Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 6, pp. 677-715. doi : 10.1016/j.anihpb.2006.09.008. http://www.numdam.org/item/AIHPB_2007__43_6_677_0/

[1] M. Aizenman, J. Wehr, Rounding of first order phase transitions in systems with quenched disorder, Comm. Math. Phys. 130 (1990) 489-528. | MR 1060388 | Zbl 0714.60090

[2] A. Asselah, G. Giacomin, Metastability for the exclusion process with mean-field interaction, J. Stat. Phys. 93 (5/6) (1998) 1051-1110. | MR 1666212 | Zbl 0963.82032

[3] L. Bertini, Dynamic fluctuations for Kac and related models, Markov Process. Related Fields 8 (2) (2002) 365-379. | MR 1924945 | Zbl 1103.82307

[4] J. Bricmont, A. Kupiainen, Phase transition in the three-dimensional random field Ising model, Comm. Math. Phys. 116 (1988) 539-572. | MR 943702

[5] M. Cassandro, E. Orlandi, P. Picco, Typical configurations for one-dimensional random field Kac model, Ann. Probab. 27 (3) (1999) 1414-1467. | MR 1733155 | Zbl 0983.60091

[6] M. Cassandro, E. Orlandi, P. Picco, M.E. Vares, Typical configurations for one-dimensional random field Kac model: localization of the phases, Electronic J. Probab. 10 (2005) 786-864. | MR 2164031 | Zbl 1109.60079

[7] A. De Masi, E. Orlandi, L. Triolo, E. Presutti, Glauber evolution with Kac potentials. I. Mesoscopic and macroscopic limits, interface dynamics, Nonlinearity 7 (1996) 287-301. | MR 1275526 | Zbl 0797.60088

[8] A. Faggionato, F. Martinelli, Hydrodynamic limit of a disordered lattice gas, Probab. Theory Related Fields 127 (4) (2003) 535-608. | MR 2021195 | Zbl 1052.60083

[9] G. Giacomin, J.L. Lebowitz, Phase segregation dynamics in particle systems with long range interaction. I. Macroscopic limits, J. Stat. Phys. 87 (1997) 37-61. | MR 1453735 | Zbl 0937.82037

[10] G. Giacomin, J.L. Lebowitz, R. Marra, Macroscopic evolution of particle systems with short- and long-range interactions, Nonlinearity 13 (2000) 2143-2162. | MR 1794850 | Zbl 0999.82051

[11] G. Giacomin, J.L. Lebowitz, E. Presutti, Deterministic and stochastic hydrodynamic equations arising from simple microscopic model systems, in: Stochastic Partial Differential Equations: Six Perspectives, Math. Surveys Monogr., vol. 64, American Mathematical Society, Providence, RI, 1999. | MR 1661764 | Zbl 0927.60060

[12] M. Kac, G. Uhlenbeck, P.C. Hemmer, On the van der Waals theory of vapour-liquid equilibrium. I. Discussion of a one-dimensional model, J. Math. Phys. 4 (1963) 216-228. | Zbl 0938.82517

[13] K.W. Kehr, T. Wichmann, Pekalski A. (Ed.), Diffusion Processes: Experiment, Theory, Simulations, Lecture Notes in Physics, vol. 438, Springer, 1994.

[14] C. Kipnis, C. Landim, Hydrodynamic Limit of Interacting Particle Systems, Springer-Verlag, 1999.

[15] C. Kipnis, S. Olla, S.R.S. Varadhan, Hydrodynamic and large deviations for simple exclusion process, Comm. Pure Appl. Math. 42 (1989) 115-137. | MR 978701 | Zbl 0644.76001

[16] T. Liggett, Interacting Particles Systems, Springer, Berlin, 1985. | Zbl 0559.60078

[17] J.L. Lebowitz, E. Orlandi, E. Presutti, A particle model for spinodal decomposition, J. Stat. Phys. 63 (1991) 933-974. | MR 1116042

[18] J. Lebowitz, O. Penrose, Rigorous treatment of the Van der Waals Maxwell theory of the liquid-vapour transition, J. Math. Phys. 7 (1966) 98-113. | Zbl 0938.82520

[19] O.A. Ladyzenskaja, N.N. Uralceva, Equations aux derivées partielles de type elliptique, Editions Nauka, Moscou, 1964.

[20] R. Marra, M. Mourragui, Phase segregation dynamics for the Blume-Capel model with Kac interaction, Stochastic Process. Appl. 88 (2000) 79-124. | Zbl 1045.60106

[21] M. Mourragui, E. Orlandi, E. Saada, Macroscopic evolution of particles systems with random field Kac interactions, Nonlinearity 16 (2003) 2123-2147. | MR 2012860 | Zbl 1051.60096

[22] T. Nattermann, Theory of the random field Ising model, in: Young P. (Ed.), Spin Glasses and Random Fields, World Scientific, 1997.

[23] E. Presutti, From Statistical Mechanics towards Continuum Mechanics, Notes of lectures held at the Max-Planck Institute, Leipzig, 1999.

[24] J. Quastel, Diffusion in disordered media, in: Funaki T., Woyczinky W. (Eds.), Proceedings on Stochastic Method for Nonlinear PDE, IMA Volumes in Mathematics, vol. 77, Springer-Verlag, 1995, pp. 65-79. | MR 1395893 | Zbl 0840.60093

[25] J. Quastel, Large deviations from a hydrodynamic scaling limit for a nongradient system, Ann. Probab. 23 (2) (1995) 724-742. | MR 1334168 | Zbl 0843.60087

[26] J. Quastel, F. Rezakhanlou, S.R.S. Varadhan, Large deviations for the symmetric simple exclusion process in dimension d3, Probab. Theory Related Fields 113 (1999) 1-84. | MR 1670733 | Zbl 0928.60087

[27] J. Quastel, S.R.S. Varadhan, Diffusion semigroup and diffusion processes corresponding to degenerate divergence form operators, Comm. Pure Appl. Math. L (1997) 667-706. | MR 1447057 | Zbl 0907.47040

[28] H. Spohn, Large Scale Dynamics of Interacting Particles, Springer, Berlin, 1991. | Zbl 0742.76002

[29] S.R.S. Varadhan, Nonlinear diffusion limit for a system with nearest neighbor interactions. II, in: Elworthy K., Ikeda N. (Eds.), Asymptotic Problems in Probability Theory: Stochastic Models and Diffusion on Fractals, Pitman Research Notes in Mathematics, vol. 283, Wiley, 1994. | MR 1354152 | Zbl 0793.60105

[30] S.R.S. Varadhan, H.T. Yau, Diffusive limit of lattice gas with mixing conditions, Asian J. Math. 1 (1997) 623-678. | MR 1621569 | Zbl 0947.60089